# SDR USAA920081213

- Difficulty date: June 4, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C-2 - MAJOR REPAIR - NR 6051543 - FLOORBEAM STRAP CRACKED AT BS 1300 RBL 25.  REPAIRED FLOORBEAM STRAP AT BS 1300 RBL25 IAW SRM 51-70-11.  (K)
